Hello everyone,Im so happy to have found youre board,I have a question,Im 55,female,lots of medical problems,lupus,diabetes,neuropathy,both feet and legs.but actually im doing great. have lost weight,swelling in legs,are under control,I jerk alot and my BP sometimes bottoms out.real scary. But im in very little pain.and I want OFF METHADONE NOW.I just ant to know the very best method of tappering off.I have a private doctor who knows about this,I have to have the least withdrawl I can have as possible,cause of BP problems,he just told me to taper off super slow and i wont have many problems,can you guys please give me some advice
My name is Robert (user name: rejohnstone) and I just got off Methadone. I too wanted the least withdrawl and I did. For me it took a week, however it is STRONGLY recommended to give it 2 weeks or more to taper of the med. What dose are you on? That will help me know how I can help you in the shortest amount of time. .. Robert
From what I've read here in the Methadone support group on Drugs.com it's recommended to decrease 10% per month to avoid going through withdrawal. Decrease down to 30 mg/day, then switch over to Suboxone or Subutex. There are some really helpful people here in this group that might help you - keep on posting!
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Nov 2009 • 3 answers
Posted 13 Dec 2010 • 1 answer
Posted 27 Oct 2011 • 2 answers
Posted 16 Apr 2013 • 2 answers
Systemic Lupus Erythematosus - Hi! I've recently been diagnosed with Osteoarthritis & Lupus. It took
Posted 11 Jul 2016 • 2 answers